# SDR GTIA9700283

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dimming Box
- Part number: 92693759
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 621 - AFTER TAKEOFF, RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR LIGHT REMAINED ON.  REMOVED AND REPLACED GEAR LIGHT DIMMING BOX.  REPAIRED PINS 28 AND 34 ON P1-79 (DIMMING BOX CONNECTOR).  REMOVED AND REPLACED RIGHT MAIN 51-84 GEAR SWITCH AS A PRECAUTIONARY MEASURE.  ALSO, REPLACED RIGHT HAND GEAR DOOR LOCK CONNECTOR.  PERFORMED EXTENSION/RETRACTION REPEATEDLY PER DC-9 MM CHAPTER 32-30-0.  OPS CHECK NORMAL WITH NO FAULTS AND NO DISCREPANCIES NOTED.  (X)
